Alert archive / Wisconsin / Flash Flood Warnings in 2008

Flash Flood Warning 44, NWS Milwaukee, WI

June 13, 2008Kenosha County, Milwaukee County, Racine County, Wisconsin

NWS Milwaukee, WI issued this flash flood warning at Jun 13, 2008, 12:18 AM CDT for Kenosha County, Milwaukee County, Racine County, Wisconsin. It was in force for 87 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2008, 12:18 AM CDT (05:18 UTC)
Expired
Jun 13, 2008, 1:45 AM CDT
In force
87 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Flood severity
None

Counties Kenosha County, WI, Milwaukee County, WI, Racine County, WI

The radar

The Milwaukee radar (KMKX), 52 km from the middle of the area, began a volume at 05:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 1:49 AM CDTFLASH FLOOD6 Nw Waterford, WIWATER OVER THE ROAD AT HIGHWAY 83 AND THE WAUKESHA-RACINE COUNTY LINE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 5.3 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2008-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3526 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2008-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 192 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3526 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
947 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
192 m²/s²
0-3 km storm-relative helicity
304 m²/s²
Significant tornado parameter
5.4
Supercell composite
26.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KMKX 130519
FFWMKX
WIC059-079-101-130645-
/O.NEW.KMKX.FF.W.0044.080613T0518Z-080613T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1218 AM CDT FRI JUN 13 2008

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  KENOSHA COUNTY IN SOUTHEAST WISCONSIN...
  MILWAUKEE COUNTY IN SOUTHEAST WISCONSIN...
  RACINE COUNTY IN SOUTHEAST WISCONSIN...

* UNTIL 145 AM CDT

* AT 1215 AM CDT...DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS 
APPROACHING THE AREA...WITH A LARGE AREA OF RAIN BEHIND THE STORMS.  
AT LEAST 1 TO 2 INCHES OF RAIN IS EXPECTED WITH THESE STORMS...WHICH 
SHOULD CAUSED RENEWED URBAN FLOODING AND FLOODING OF CREEKS AND 
STREAMS.  

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  STURTEVANT...WHITEFISH BAY...FRANKLIN...RACINE BATTEN AIRPORT...
  MILWAUKEE HOAN BRIDGE...MILWAUKEE COUNTY ZOO...UW-MILWAUKEE
  CAMPUS...MILWAUKEE TIMMERMAN AIRPORT...MILWAUKEE INTERNATIONAL
  AIRPORT...DOWNTOWN RACINE...DOWNTOWN MILWAUKEE...WIND POINT...WIND
  LAKE...WEST MILWAUKEE...WEST ALLIS...WAUWATOSA...WATERFORD NORTH...
  ST. FRANCIS...SOUTH MILWAUKEE...ROCHESTER...RIVER HILLS...OAK
  CREEK...HALES CORNERS...GREENFIELD...GREENDALE...FOX POINT...EAGLE
  LAKE...CUDAHY...BROWN DEER...BAYSIDE AND GLENDALE

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 4264 8780 4249 8779 4249 8830 4284 8830
      4285 8805 4319 8806 4321 8789 4309 8786
      4303 8788 4298 8783 4289 8785 4278 8775
TIME...MOT...LOC 0518Z 180DEG 0KT 4270 8800

$$

CRAVEN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 1:38 PM CDT, 10 hours 40 minutes earlier.

Area forecast discussion, Jun 12, 1:38 PM CDT, 10 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
138 PM CDT THU JUN 12 2008

VERY ACTIVE NIGHT IN STORE. EXPECT REPEATED DEVELOPMENT OF
THUNDERSTORMS ACROSS THE CWA. RIGHT REAR ENTRANCE OF THE UPPER JET
IS PARKED OVER THE REGION AND WILL SUPPLY AMPLE DEEP LIFT. VERY
MOIST AIR FLOWING NORTH WITH PRECIPITABLE WATER VALUES AROUND 2
INCHES. WK SFC TROF/WMFNT WORKING NORTH LATE THIS AFTERNOON
EVENING. GOOD LLV SHEAR WITH SE FLOW AHEAD THIS TROF.  THIS IS A
VERY BAD SITUATION FOR AN ALEADY SATURATED REGION. WE COULD SEE
RAINFALL AMOUNTS IN SOME AREAS EXCEED 3 INCHES. THE FOCUS FOR THE
HEAVIEST RAIN LOOKS TO BE ALONG AND SE OF A LINE STRETCHING FROM
DUBUQUE IOWA NORTHWEST THROUGH DANE COUNTY TO GREEN LAKE COUNTY.
SAUK COUNTY WILL LIKELY GET SOME THUNDERSTORMS AND HEAVY
RAIN...BUT THE WORST SHOULD BE SE OF THIS REGION.

FLASH FLOODING WILL OCCUR IN SOME AREAS. IN ADDITION TO THE
FLOODING...LARGE HAIL...DAMAGING WIND AND A FEW TORNADOES ARE
POSSIBLE. GIVEN THE VERY SATURATED SOILS...IT WILL BE EASIER FOR
THE WIND TO KNOCK DONW TREES AND POWER LINES.

RAIN CHANCES REMAIN FAIRLY HIGH INTO FRIDAY...MAINLY SOUTHEAST...AS
THE PATTERN IS SLOW TO MOVE EAST.

EVENTUALLY THE UPPER FLOW PATTERN WILL BE SHIFTING FROM A MOIST
AND ACTIVE SW FLOW TO A WEST NORTHWEST FLOW THAT WILL TURN MUCH
QUIETER NEXT WEEK. THERE IS SOME SUGGESTION OF A STRONG COMPLEX
COMING THROUGH HERE SUN AFT/EVE WITH THE MAIN COLD FRONT AND
POSSIBLE S/W. THE GFS IS VERY STRONG WITH THIS...BUT LOOKS
OVERDONE.

MON THROUGH THURSDAY OF NEXT WEEK IS LOOKING DRY AND COOLER.

&&

.AVIATION...NUMEROUS SHOWERS AND STORMS ACROSS THE AREA THROUGH
THE PERIOD...WANING TOWARD 18Z. EXPECT MVFR AND POSSIBLE IFR
CONDITIONS IN AND AROUND THE STORMS. ATMOSPHERE IS VERY MOIST
WHICH WILL HELP TO QUICKLY LOWER THE CIGS AND VSBYS AROUND THE
STORMS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR WIZ046-047-051-052-
     056>060-062>072.

LM...NONE.
&&

SHORT/LONG TERM...05
AVIATION/MARINE...08
Hazardous weather outlook, Jun 12, 3:30 PM CDT, 8 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 PM CDT THU JUN 12 2008

WIZ046-047-051-052-056>060-062>072-131200-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
330 PM CDT THU JUN 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TO CONTINUE TO AFFECT SOUTHERN WISCONSIN
THROUGH THIS EVENING. SOME THUNDERSTORMS MAY BECOME SEVERE...
PRODUCING HAIL UP TO PING PONG BALL SIZE...AND DAMAGING WIND GUSTS
TO 70 MPH. A FEW TORNADOES ARE ALSO POSSIBLE.

IN ADDITION...THE THUNDERSTORMS ARE EXPECTED TO PRODUCE WIDESPREAD
HEAVY RAINFALL OF 1 TO 2 INCHES. RAINFALL AMOUNTS OF 3 TO 5
INCHES ARE ALSO POSSIBLE IN LOCALIZED AREAS. THIS COULD CAUSE
SIGNIFICANT... DAMAGING AND LIFE THREATENING FLASH FLOODING...AND
AGGRAVATE THE MANY FLOODING PROBLEMS REMAINING ACROSS SOUTHERN
WISCONSIN. THUS...A FLASH FLOOD WATCH REMAINS IN EFFECT ACROSS ALL
OF SOUTHERN WISCONSIN TONIGHT.

MANY LAKES...RIVERS AND STREAMS REMAIN WELL ABOVE FLOOD STAGE...OR
ARE FORECAST TO EXCEED FLOOD STAGE. A FEW SITES HAVE OR WILL EXCEED
RECORD STAGES. SEE OUR ADVANCED HYDROLOGIC PREDICTION SERVICES
INTERNET PAGE FOR DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE LIKELY SOUTHEAST OF A LINE FROM PORT
WASHINGTON...TO JANESVILLE ON FRIDAY...WITH A CHANCE TO THE
NORTHWEST. THERE IS ANOTHER CHANCE FOR THUNDERSTORMS SATURDAY
THROUGH MONDAY.

MANY RIVERS AND STREAMS WILL REMAIN AT OR ABOVE FLOOD STAGE THROUGH
NEXT WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TONIGHT.

LMZ643>646-131200-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
330 PM CDT THU JUN 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

PERIODS OF THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT.
SOME THUNDERSTORMS MAY BECOME SEVERE...WITH LARGE HAIL TO PING PONG
BALL SIZE...AND DAMAGING WIND GUSTS TO 50 KNOTS. AN ISOLATED
WATERSPOUT IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE LIKELY FRIDAY. THERE IS A CHANCE OF THUNDERSTORMS
SATURDAY THROUGH MONDAY.

BORGHOFF
WWW.WEATHER.GOV/MILWAUKEE

In the hours before

Local storm report, Jun 12, 10:52 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1052 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     FLASH FLOOD      FOND DU LAC             43.78N 88.45W
06/12/2008                   FOND DU LAC        WI   LAW ENFORCEMENT

            FLASH FLOODING REPORTED IN MOST TOWNS AND CITIES ACROSS
            THE COUNTY. NO WATER DEPTH ESTIMATES WERE GIVEN...BUT LAW
            ENFORCEMENT SAID THAT THE FLOODING IS PRETTY MUCH A
            COUNTYWIDE PROBLEM.

&&

LAMERS
Local storm report, Jun 12, 11:02 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1102 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     FLASH FLOOD      BEAVER DAM              43.46N 88.84W
06/12/2008                   DODGE              WI   LAW ENFORCEMENT

            FLASH FLOODING REPORTED...ESPECIALLY ACROSS NORTHERN
            PORTIONS OF THE COUNTY IN THE FOX LAKE AND BEAVER DAM
            AREAS. 2 FEET OF WATER REPORTED AROUND RESIDENCES IN
            BEAVER DAM.

&&

LAMERS
Local storm report, Jun 12, 11:04 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1104 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     FLASH FLOOD      JEFFERSON               43.01N 88.81W
06/12/2008                   JEFFERSON          WI   EMERGENCY MNGR

            FLOODING PROBLEMS COUNTYWIDE. I-94 STILL HAS WESTBOUND
            LANES CLOSED WHERE IT INTERSECTS THE ROCK RIVER. FLOODING
            IS ESPECIALLY SEVERE ALONG THE BARK...ROCK...AND CRAWFISH
            RIVERS. ESTIMATES OF 300-500 RESIDENCES THAT HAVE WATER
            AROUND THEM...POSSIBLY DEEPER THAN 2 FEET IN SOME CASES.

&&

LAMERS
Local storm report, Jun 12, 11:12 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1112 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1109 PM     FLASH FLOOD      FOND DU LAC             43.78N 88.45W
06/12/2008                   FOND DU LAC        WI   TRAINED SPOTTER

            EXTENSIVE STREET FLOODING REPORTED IN MOST AREA ROADS.
            THE FOND DU LAC RIVER IS OVER BRIDGES IN SOME PLACES.

&&

LAMERS
Local storm report, Jun 12, 11:35 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1135 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     HEAVY RAIN       GREEN LAKE              43.84N 88.96W
06/12/2008  M4.97 INCH       GREEN LAKE         WI   TRAINED SPOTTER

            TOTAL RAINFALL FOR THE DAY IS 4.97 INCHES. EVENT TIME IS
            FOR THE MAXIMUM RAINFALL RATE RECORDED...WHICH WAS 11.52
            INCHES PER HOUR...ALBEIT THESE RAINFALL RATES DID NOT
            LAST A LONG TIME.

&&

LAMERS
Special weather statement, Jun 13, 12:12 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1212 AM CDT FRI JUN 13 2008

WIZ052-058>060-063>072-130700-
SHEBOYGAN-DODGE-WASHINGTON-OZAUKEE-DANE-JEFFERSON-WAUKESHA-
MILWAUKEE-LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...SHEBOYGAN...BEAVER DAM...WEST BEND...
PORT WASHINGTON...MADISON...JEFFERSON...LAKE MILLS...WAUKESHA...
BROOKFIELD...MILWAUKEE...DARLINGTON...MONROE...JANESVILLE...
BELOIT...ELKHORN...LAKE GENEVA...RACINE...KENOSHA
1212 AM CDT FRI JUN 13 2008

...TORNADO WATCH NUMBER 516 IN EFFECT UNTIL 2 AM CDT FOR PORTIONS
OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN...

A TORNADO WATCH REMAINS IN EFFECT FOR THE FOLLOWING
COUNTIES...SHEBOYGAN...ROCK...JEFFERSON...OZAUKEE...WASHINGTON...
KENOSHA...RACINE...WAUKESHA...MILWAUKEE...AND KENOSHA.

AT 1212 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
WIDESPREAD MODERATE TO HEAVY SHOWERS AND THUNDERSTORMS NORTHWEST OF
A LINE FROM PORT WASHINGTON...TO WAUKESHA...TO LAKE GENEVA. THESE
STORMS WERE MOVING NORTHEAST AROUND 50 MPH.

THE MOST FAVORABLE ENVIRONMENT FOR SEVERE WEATHER EXISTS GENERALLY
TO THE SOUTH OF A PORT WASHINGTON...TO FORT ATKINSON...TO BROWNTOWN
LINE. ANY THUNDERSTORM IN THIS AREA WILL BE CAPABLE OF PRODUCING
HAIL TO PING PONG BALL SIZE...STRAIGHT-LINE WIND GUSTS TO 70
MPH...AND TORNADOES.

NORTH OF THIS LINE...THUNDERSTORMS MAY PRODUCE PEA SIZED
HAIL...WIND GUSTS TO 40 MPH...AND DANGEROUS LIGHTNING.

FLASH FLOODING REMAINS A VERY SIGNIFICANT THREAT. A FLASH FLOOD
WARNING IS IN EFFECT FOR ALL OF SOUTH CENTRAL AND SOUTHEAST
WISCONSIN...EXCEPT MILWAUKEE...RACINE...AND KENOSHA COUNTIES UNTIL
130 AM.

INTERSTATE 90/94 IN COLUMBIA COUNTY IS CLOSED BETWEEN MILE MARKERS
92 AND 106 DUE TO FLASH FLOODING...IN ADDITION TO THE WESTBOUND
LANES OF INTERSTATE 94 OVER THE ROCK RIVER IN JEFFERSON COUNTY.

STAY TUNED TO NOAA WEATHER RADIO...YOUR FAVORITE MEDIA OUTLET...OR
INTERNET SOURCES FOR THE LATEST INFORMATION THIS EVENING. BE
PREPARED TO ACT QUICKLY IF ADDITIONAL WARNINGS ARE ISSUED.

BORGHOFF

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 7:01 PM CDTTornado WarningMKXDane, Dodge, Jefferson29 min
Jun 12, 7:09 PM CDTSevere Thunderstorm WarningMKXJefferson, Waukesha51 min
Jun 12, 7:31 PM CDTFlash Flood WarningMKXColumbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 11 more6 hr
Jun 12, 7:51 PM CDTSpecial Marine WarningMKX114 min
Jun 12, 8:25 PM CDTRiver Flood WarningMKXSheboygan63 hr
Jun 12, 8:28 PM CDTRiver Flood WarningMKXMilwaukee38 hr
Jun 12, 9:35 PM CDTSpecial Marine WarningMKX115 min
Jun 12, 9:52 PM CDTRiver Flood WarningMKXLafayette47 hr
Jun 12, 9:59 PM CDTRiver Flood WarningMKXOzaukee41 hr
Jun 12, 11:27 PM CDTSpecial Marine WarningMKX93 min
Jun 13, 12:03 AM CDTSevere Thunderstorm WarningMKXRock, Walworth42 min
Jun 13, 12:15 AM CDTSpecial Marine WarningMKX2 hr
Jun 13, 12:28 AM CDTSevere Thunderstorm WarningMKXKenosha, Racine47 min
Jun 13, 12:38 AM CDTRiver Flood WarningMKXOzaukee15 hr
Jun 13, 12:39 AM CDTSevere Thunderstorm WarningMKXRock, Walworth36 min
Jun 13, 1:08 AM CDTSevere Thunderstorm WarningMKXKenosha, Milwaukee, Racine, Walworth, Waukesha52 min
Jun 13, 1:24 AM CDTAreal Flood WarningMKXColumbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more60 hr
Jun 13, 2:47 AM CDTRiver Flood WarningMKXWaukesha7 hr
Jun 13, 5:52 AM CDTRiver Flood WarningMKXMilwaukee53 hr
Jun 13, 9:19 AM CDTRiver Flood WarningMKXColumbia25 hr

Nearby

Flash Flood Warnings in Wisconsin, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.